Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Erox

Red burning skin from too much bp

I used Cetaphil in the morning and at night. Afterward I use bp but I think I didn't start slow enough. I put too much bp on instead of a small amount to start and now my face is red and burns sorta. is there anything I can put on it to soothen it or should I let it heal on its own? Also should I continue to put bp on or wait until it heals first and then start with a small amount?

I also use Eurcerin moisturizing cream but it burns after I put it on. Does anyone know a moisturizing spf cream that is scentless and soothes instead of burns?

Share this post


Link to post
Share on other sites

Don't worry I did exactly the same thing. What I did was stop using BP completely until my skin went back to normal (about a week). Then I started again but using only a tiny bit of BP and only at night. I am slowly increasing the BP but rather than following the regimen I just see how my skin is and increase it only when it seems to able to tolerate it. I am still using BP only at night and this seems to have minimised the dryness and redness as your skin gets a break during the day - I dont seem to be getting any more spots because of it. I also have the same problem with finding a moisturiser that doesnt sting, so can't help you with that one, sorry! Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×